# SDR QXEA2023020700361

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb
- Aircraft serial: 17000713
- Aircraft time: 12,664 hours, 8,085 cycles
- System (JASC): 5200 · Doors
- Part: Striker
- Part number: 7013764200
- Condition: Broken
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR PNEUMATIC ASSEMBLY HAS BROKEN SPRING ON STRIKER ASSEMBLY. REMOVED AND REPLACED AFT PAX DOOR PNEUMATIC ASSEMBLY.
